MathSciNet Relay Station
MathSciNet bibliographic data
MR2790480 60H10 (60J75)
Zubchenko, V. P. Properties of solutions of stochastic differential equations with random coefficients, non-Lipschitz diffusion, and Poisson measures. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 30--42; translation in Theory Probab. Math. Statist. No. 82 (2011), 11–26
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement